... weight while on the drug? I am on my sixth day of no tramadol after 4 years of daily if low dose use. Physical symptoms are mostly gone, but anxiety, particularly post lunch time has been really bad. Never really any anxiety until my last few weeks of taking the drug and now off it. Wondering if this improved for anyone? What was your time frame? Maybe supplements that helped or non drug techniques? 58 year old male.
Yes robert this is all normal for tramadol, most people have to taper off of it but what you are having are withdrawals from the tramadol. As long as you can handle them it fine but if they get to bad go to the doctor. The weight loss is okay also and normal. But try to make it through the anxiety for now without a dought it is the tramadol but can't really tell you when it will stop. Everyone is different. But you should be fine soon. Or give your doctor a call. Good luck chuck1957
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.